# SDR SWAA2021071594230

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT AFT LIGHT IS IN-OP. ; / [01] RELAMPED AND PERFORMED GOOD TEST R/H OVER WING EXIT LIGHT IAW AMM 33-51-01-960-801.; [02] VERIFIED - RELAMPED AND PERFORMED GOOD TEST R/H OVER WING EXIT LIGHT IAW AMM 33-51-01-960-801.
